# SDR CA080107003

- Difficulty date: January 7, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 15,561 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Knee
- Part number: 1018100327
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INSPECTION ON THE GEAR IT WAS NOTICED THAT GREASE WAS COMING FROM THE HORIZOTAL CRACK IN THE BOTTOM OF THE TORQUE KNEE. A NEW KNEE WAS ORDERED AND REPLACED. (TC NR 20080107003)
